Anonymous
Anonymous asked in HealthDiseases & ConditionsDiabetes · 1 decade ago

Tough injection sites?

I've been Type 1 Diabetic for 6 years and the injections sites of my shots are getting bruised and tough(mostly on my arms). I was wondering if there is anything I can do to make these tough spots go away. I have tried injecting in in every possible spot on my body and these tissue buildups won't go away. I also do not want to get a pump because I already have a CGMS and I do not want another thing to worry about. Thanks in advance!

3 Answers

Relevance
  • sonj
    Lv 5
    1 decade ago
    Best Answer

    Rotate rotate rotate!

    You have to rotate your injection sites or yes they will get 'tough'.

    There is plenty of fatty tissue on the body, especially the stomach, for you to not inject closer than 1/2 inch from the previous injection site.

    Use a grid on your belly.

    Start one side and go straight across, 1/2 inch further each time. Then go down 1/2 inch and go back across.

    Using this method you wont get a build up of the tough tissue.

    It will however take a few months for what you have to go away

    Source(s): RN Diab
  • Anonymous
    4 years ago

    Type 2 diabetes, usually referred to as adult onset, is when your body produces insulin but can not use it properly. This type can be treated successfully with the right diet and exercise in most circumstances. Read here https://tr.im/MHtYq

    If blood sugars are not kept under control at some point insulin will probably be integrated / oral medications are also available. People with diabetes can live long, happy lives but must be diligent in their care and make sure you see your endocrinologist on a regular basis.

  • Anonymous
    1 decade ago

    The only thing you can do is to avoid those sites that are causing trouble and after a while they should settle down. A pump would solve the problem

Still have questions? Get your answers by asking now.